# SDR ASAA2023022042025

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,047 hours, 17,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC MESSAGE AFTER LANDING. GROUNDED - YES. PERFORMED BITE PROCEDURE OF FLIGHT MANAGEMENT COMPUTER SYS PER B737-800 FIM 34-61 TASK 801 FOR BOTH FMC'S. ALL SENSORS READ OK . NO ACTIVE FAULTS CURRENTLY IN SYS.
